# SDR DALA2025011500342

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 80,359 hours, 10,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3314 NORMAL TAKEOFF BRAKE TEMPS ALL BELOW 210. UPON APPLICATION OF TAKEOFF THRUST, GOT "HOT BRAKES" ECAM. TAKEOFF ABORTED BETWEEN 60-70 KNOTS. BRAKES #1, 2, 5, 6 ALL OVER 330 DEGREES. HIGHEST TEMP WAS 575 ON #1. CORRECTIVE ACTION: PERFORMED BRAKE OVERHEAT INSP PER A330 AMM 05-51. NTF. NML AND ALT BRAKE CKS NORMAL. SPUN LEFT GEAR WHEEL ASSYS AND FOUND NO DRAGGING OR LEAKS. OK FOR SVC. (6567520)
